MAUDE Adverse Event Report: ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION CATHETER WITH TENZING 7; PERCUTANEOUS CATHETER

ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION CATHETER WITH TENZING 7; PERCUTANEOUS CATHETER
Catalog Number 7001-70-132R
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A 7f guide sheath severely kinked during use making withdrawal of a freeclimb 70 catheter through the guide sheath difficult.The kinked sheath damaged the tip of the freeclimb 70 catheter during withdrawal.A subsequent contrast injection through the guide sheath embolized the distal marker band from the freeclimb 70 into the a2 artery.One attempt to retrieve the marker band with the freeclimb 54 and a stent retriever was unsuccessful.The marker band was not flow limiting so it was left in place.During withdrawal into the kinked guide sheath, the distal end of the freeclimb 54 was damaged and stretched.Physician acknowledged that considerable force was required to retract the catheter(s) through the kinked sheath.
 
Additional Manufacturer Narrative
Review of the returned products substantiated the report.

Brand Name
FREECLIMB 70 REPERFUSION CATHETER WITH TENZING 7
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer (Section G)
ROUTE 92 MEDICAL, INC.
155 bovet suite 100
san mateo CA 94402
Manufacturer Contact
matthew fortson
155 bovet road suite 100
san mateo, CA 94402
MDR Report Key24437726
Report Number3016522967-2026-00001
Device Sequence Number10212780
Product Code NRY
UDI-Device Identifier00853799007541
UDI-Public(01)00853799007541(17)271106(10)25110606
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K223530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7001-70-132R
Device Lot Number25110606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F GUIDE SHEATH.; FREECLIMB 54.; FREECLIMB 70.; TREVO.
Patient SexUnknown